On the application of methods used to calculate the fractal dimension of fracture surfaces

Babadagli T., Develi K.

Fractals, vol.9, no.1, pp.105-128, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1142/s0218348x01000464
  • Journal Name: Fractals
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.105-128
  • Istanbul Technical University Affiliated: Yes